# SDR SIMA200934301

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 22,871 hours, 22,309 cycles
- System (JASC): 3242 · Brake
- Part: Unknown
- Condition: Smoke
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3958 THE TOWER NOTIFIED THAT ON LANDING THERE WAS EXCESSIVE SMOKE COMING FROM THE RIGHT MAIN LANDING GEAR.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED INSPECTION OF BRAKE ASSEMBLY ON RIGHT MAIN LANDING GEAR.  NO DEFECTS NOTED REF AMM 32-49-03, NO FLAT SPOTTING ON TIRE.  SUSPECT GLYCOL CONTAMINATION.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
